# SDR CALA0600258

- Difficulty date: July 21, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N17344
- Make and model: Boeing 7373T0
- Aircraft serial: 23582
- Aircraft time: 60,579 hours, 27,335 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65469472
- Condition: Cracked
- Location: Bs 947 S19l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BILGE FRAME CRACKED AT STA 947.5, STR 19L.  REPLACED FRAME PER SRM 51-40-02.
